# SDR HEEA079510

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,104 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209070262101
- Part serial: 80J4203
- Condition: Reads Low
- Location: Engine Oil
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRESSURE READS LOW. REPLACED WITH SERVICEABLE PART.
